MathSciNet Relay Station
MathSciNet bibliographic data
MR2291156 60C05 (05E10 33C45)
Borodin, Alexei; Olshanski, Grigori Meixner polynomials and random partitions. Mosc. Math. J. 6 (2006), no. 4, 629–655, 771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement